# SDR AU990038

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R172K
- Engine: Cont IO360HB
- Propeller: Mcauly 2A34C203
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 630658
- Condition: Fractured
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 CYLINDER INJECTOR LINE FRACTURED AT THE FERRULE ON THE DISTRIBUTOR END.
